My name is Alex, I'm a third-year psychology student at University Greenwich (London, UK).
Although I don't have HPPD, I'm very interested in understanding more about it. As such, my final-year research project is a survey investigating individual differences and HPPD.
My research project is under the supervision of Dr. David Luke, a long-standing psychedelic researcher in the UK and author of many books on the subject. Dr. Luke is a senior lecturer at University of Greenwich and honorary senior lecturer at Imperial College London - the home of the bulk of psychedelic research in the UK. I'm really only trying to use his credentials to verify that this research is a serious undertaking, not just to name drop him. I would love to hear from members of this community and hope you can find the time to have a look at my survey linked below
The survey should take between 15-30 minutes to complete depending on your individual history and experiences. Your response will help deepen the understanding of potential differences amongst sufferers of Hallucinogen Persisting Perception Disorder. All submissions are anonymous (identifiable only through your unique personal code) and data will be stored on a password protected device. The research has been ethically approved by the Departmental Research Ethics Committee for Psychology, University of Greenwich, UK.
Many thanks if you have the time to spend helping me out.
If this is better posted somewhere else please feel free to let me know,
Given this is my first ever post I'll apologise for getting it wrong in advance!
Any questions feel free to drop me an email on email@example.com
Hi there. I've had HPPD since I was about 19... so going on 16 years now. I won't get into all the details but what I'm wondering is if anyone has resolved, or read about someone who resolved their Blue Field Entoptic Phenomenon (BFEP)? This is probably one of my most annoying symptoms and is prevalent on any large bright surface. Central vision and peripheral.
Any feedback would be much appreciated.
Now, after all these years of being symptom free, I'm experiencing HPPD symptoms again (though I'm thankful it's nowhere near as bad, but that's because I'm on clonazepam). I feel, and my prescriber feels that the return of my symptoms is due to Lexapro, so I'm currently tapering off of it entirely.
Anyway, onto computer monitors.
I tend to spend a LOT of time on my PC. In the past I would notice it could aggravate symptoms, and sure enough it's happening again. I feel like I'm having to spend less time watching movies and playing games as sometimes it makes it worse.
Has anyone found any solutions that work for them for minimizing HPPD symptoms due to using their computer monitor? Anything that you've found helpful in your own experience I'd be happy to hear.
I own a high refresh-rate monitor, 144hz, which I feel is a big no-no with HPPD, but luckily I can turn the refresh rate back down to the normal 60hz if I want, and anything in-between. I just wanted to mention that, because if you're considering a high-refresh rate monitor for gaming or whatever, personally I'd advise against it.
Another strange thing I've noticed, is that ever since I properly color-calibrated my monitor, that has also made symptoms a bit worse, though I can't figure out why that would be.
Damned if you do damned if you don't.
Hello my friends,
I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong.
If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at firstname.lastname@example.org. You can be anonymous on request, don't worry.
I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
Is it possible that Clonazepam induced me this?
My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)